I have Crohns, but am considering taking accutane. Is this safe to take with Crohns? The last thing I want is to make my Crohns worse.
Accutane and Crohns Safe?
Doctor Answers (1)
Accutane and Crohns disease
It's best to consult your physician treating your Crohns disease about this. Although there has been a tremendous amount of press about how Accutane causes Crohns disease (which I've prescribed it for 30 years and not seen a causal relationship once), I'm unsure if your treating physician would want you taking the medication.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.